# SDR IPXA3578582

- Difficulty date: May 7, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 114N5080
- Condition: Corroded
- Location: Bs 900  Lbl27-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15 MAIN CARGO FLOORBEAM STRUCTURE CORRODED AT ONE NUTPLATE UNDER FLOORBOARD NR 241-XAF.  REMOVED AND FABRICATED AND REPLACED FLOORBEAM IAW DWG 144N5080.
